# SDR USAA2014112800002

- Difficulty date: November 26, 2014
- Submitted: November 28, 2014
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 69,912 hours, 30,806 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665409
- Part serial: A766
- Condition: Failed
- Location: L2 Door
- Part time: 30,006 hours, 16,169 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE RAFT INSPECTION FAILED IAW EO 2514A109.  FOUND CONTACT WITH THE SLIDE COVER & FUSELAGE, NO DAMAGE FOUND.  L2 DOOR SLIDE RAFT INSPECTION FAILED IAW EO 2514A1.  FOUND CONTACT WITH THE SLIDE COVER & FUSELAGE, NO DAMAGE FOUND.  REPLACED DOOR L2 EMER SLIDE IAW JOB CARD 26L00025011.
